Eigenvalue inequalities for Schrödinger operators on unbounded Lipschitz domains

Jussi Behrndt, Simon Stadler, Jonathan Rohleder

Research output: Contribution to journalArticle

Abstract

Given a Schrödinger differential expression on an exterior Lipschitz domain we prove strict inequalities between the eigenvalues of the corresponding selfadjoint operators subject to Dirichlet and Neumann or Dirichlet andmixed boundary conditions, respectively. Moreover, we prove a strict inequality between the eigenvalues of two different elliptic differential operators on the same domain with Dirichlet boundary conditions
Original languageEnglish
Pages (from-to)493–508
JournalJournal of Spectral Theory
Volume8
Issue number2
DOIs
Publication statusPublished - 2018

Fingerprint Dive into the research topics of 'Eigenvalue inequalities for Schrödinger operators on unbounded Lipschitz domains'. Together they form a unique fingerprint.

Cite this